# SDR SWAA2025072181262

- Difficulty date: June 12, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAR STRAP SERVICE DOOR CUT OUT LOCATED STA294.5 AND BETWEEN STR 8R TO STR 9R AT FWD GALLEY AREA.  PERFORMED PERMANENT REPAIR ON BEAR STRAP AREA LOCATED BETWEEN BS 277 TO BS 328 AND STR 5R TO STR 11R AT PASSENGER CABIN AREA IAW SRM 53-10-01-2R-6 REPAIR 6 AND EA: M-25-153-01539 REV A.
